MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. 30IN. (76CM) A.T.S. CYLINDRICAL CUFF - SP, SB; TOURNIQUET CUFF, RESUABLE

ZIMMER SURGICAL, INC. 30IN. (76CM) A.T.S. CYLINDRICAL CUFF - SP, SB; TOURNIQUET CUFF, RESUABLE
Model Number N/A
Medical Device Problem Codes Deflation Problem (1149); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation into the reported event has been initiated under (b)(4).Once the investigation has been completed, a follow up report will be submitted with the investigation results and any actions taken by the manufacturer.(b)(6).
 
Event or Problem Description
It was reported that during surgery, the product had air leakage.There was a 0-15 minute delay in surgery to prepare an alternate product.There was no noted adverse event associated with this malfunction.Due diligence is in progress and there has been no response.If additional information is received, a supplemental report will be completed and submitted.
 
Additional Manufacturer Narrative
This complaint is recorded by zimmer biomet under (b)(4).Functional testing of the returned product/provided pictures could not replicate any inflation issues.The cuff remained inflated and no alarms or warnings were present.Visual inspection found no related damage to the cuff.A definitive root cause cannot be determined.The event cannot be confirmed.Dhr was reviewed and no discrepancies related to the reported event were found.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional information available regarding the event.
 
Additional Manufacturer Narrative
This follow-up is being submitted to relay additional information.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that during surgery the device spontaneously deflated.No adverse events are associated with this malfunction.Due diligence is complete and there is no additional information.

Brand Name
30IN. (76CM) A.T.S. CYLINDRICAL CUFF - SP, SB
Common Device Name
TOURNIQUET CUFF, RESUABLE
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key16087058
Report Number0001526350-2023-00001
Device Sequence Number17825904
Product Code KCY
UDI-Device Identifier00889024377790
UDI-Public(01)00889024377790(11)190521(10)34584480
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number60760000500
Device Lot Number34584480
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2022
Supplement Date Received by Manufacturer01/17/2023
02/15/2023
Initial Report FDA Received Date01/03/2023
Supplement Report FDA Received Date02/03/2023
02/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/21/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown